i began taking glucosamine chondroitin a few days ago and have been suffering from frequent loose stools. is there possibly a connection.
I found this. You can read what this guy Dave says, then go to link listed here
Good luck and God Bless
Dave02 Jun 2010, 22:47
I have osteoarthritis and have tried about every combination available.I have learned that most combinations do contain too much, and the result is less absorbtion in the digestive system. MSM is a powerful anti-inflamitory, but will eventually cause the same digestive upset and damage as aspirin equivalents will. I reccomend taking the lowest dosage of glucosamine possible(500-1000mg daily) spread over 2 or 3 meals, and simply increasing dosage during flare-ups (1500mg max daily). I am getting the best effectiveness in over 10 years, taking approximately 500-750mg of glucosamine daily, and, using MSM in cream form, applied twice daily to the affected areas. MSM cream is odorless and non-greasey. I would reccomend TriMedica 8oz. bottles. I pay about $8.80 for 8 ounces. Most other brands are way over-priced and all other ointments are greasy and smelly.
I think there are too many companies out there trying to patent their combinations of glucosamine, condroitin, MSM, and a few additional anti-inflamitories and I feel that it is simpy overkill for long term usage. Almost everyone is going to be taking them for the rest of their life, so take as little as possible, you can always increase when needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 11 Dec 2009 • 1 answer
Posted 29 Mar 2010 • 1 answer
Chondroitin/Glucosamine - I have been taking glucosamine and chondroitin for some time for past six?
Posted 6 Jun 2014 • 1 answer
Posted 11 Mar 2015 • 1 answer